# SDR VNAA2014041000009

- Difficulty date: April 10, 2014
- Submitted: April 15, 2014
- Operation: Air carrier
- Aircraft: N241PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7909
- Aircraft time: 24,574 hours, 24,890 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 38004883
- Part serial: P1143
- Condition: Failed
- Part time: 26,879 hours, 28,355 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER LANDING, CREW REPORTED SMOKE STARTED COMING IN CABIN AND FLIGHT DECK WHEN APU WAS STARTED AND PACKS WERE TRANSFERRED.  DECLARED EMERGENCY AND COMPLIED CHECKLIST.  MAINTENANCE TROUBLESHOT, R & R APU ASSY AND PERFORMED CHECKS IAW AMM.  ACFT RELEASED FOR SERVICE.
